Volume 14, Number 4
Previous Issue Next Issue

H. X. Rui

J. Comp. Math., 14 (1996), pp. 291-300

Preview Full PDF 116 1869 Abstract

J. X. Zhao

J. Comp. Math., 14 (1996), pp. 301-310

Preview Full PDF 127 1927 Abstract

S. L. Yang

J. Comp. Math., 14 (1996), pp. 311-318

Preview Full PDF 121 1843 Abstract

Y. L. Zhou

J. Comp. Math., 14 (1996), pp. 319-335

Preview Full PDF 120 1886 Abstract

Q. D. Zhu & Q. Lin

J. Comp. Math., 14 (1996), pp. 336-344

Preview Full PDF 131 1835 Abstract

I. Hlavavcek & M. Kvrivzek

J. Comp. Math., 14 (1996), pp. 345-362

Preview Full PDF 121 1846 Abstract

X. J. Yu

J. Comp. Math., 14 (1996), pp. 363-382

Preview Full PDF 115 1831 Abstract

X. B. Chi

J. Comp. Math., 14 (1996), pp. 383-386

Preview Full PDF 120 1836 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard